MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB FIXTURE ST 4MM; COCHLEAR BAHA VISTAFIX SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB FIXTURE ST 4MM; COCHLEAR BAHA VISTAFIX SYSTEM
Model Number 90440
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the device was discarded and therefore unavailable for analysis by the manufacturer.This report is submitted on september 18, 2017, (b)(4).
 
Event or Problem Description
Per the clinic, the patient experienced a loss of osseointegration resulting in fixture loss.Subsequently, the patient was implanted with a new fixture on (b)(6) 2017.

Brand Name
FIXTURE ST 4MM
Common Device Name
COCHLEAR BAHA VISTAFIX SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key6871447
Report Number6000034-2017-01666
Device Sequence Number13833789
Product Code FZE
UDI-Device Identifier09321502014328
UDI-Public(01)09321502014328
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K945154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Medical Assistant
Type of Report Initial
Report Date (Section B) 08/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number90440
Device Catalogue Number90440
Device Lot Number2716303
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2017
Initial Report FDA Received Date09/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;